# SDR ASMF20200603018

- Difficulty date: March 16, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 52,552 hours, 27,010 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Packing
- Condition: Damaged
- Location: Rt Gearbox
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED AN OIL LEAK IN THE RIGHT ENGINE.  MAINTENANCE PERSONNEL PERFORMED ENGINE LEAKING INSPECTION IAW AMM 71-00-00, DETECTING AN OIL LEAK IN THE GEARBOX.  THE RIGHT GEARBOX PACKING PN J221P008 WAS REPLACED IAW AMM 72-62-00, TESTED CORRECT.
